Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/16987
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | К вопросу о представлении рациональных дробей египетскими суммами |
Authors |
Kuzikov, Borys Olehovych
![]() Shapovalov, Serhii Pavlovych ![]() |
ORCID |
http://orcid.org/0000-0002-9511-5665 http://orcid.org/0000-0002-4936-9461 |
Keywords | |
Type | Conference Papers |
Date of Issue | 2005 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/16987 |
Publisher | Издательство СумГУ |
License | Copyright not evaluated |
Citation | Кузиков, Б.О. К вопросу о представлении рациональных дробей египетскими суммами [Текст] / Б.О. Кузиков, С.П. Шаповалов // Науково-технічна конференція викладачів, співробітників і студентів механіко-математичного факультету : програма і тези доповідей, 18-23 квітня / Відп. за вип. В.О. Любчак. - Суми : СумДУ, 2005. - С.143-146. |
Abstract | |
Appears in Collections: |
Наукові видання (ЕлІТ) |
Views

1

1

8

7

5373118

74285

990438

1

1

12385

22

1

1

47456675

23753100

250229833

60
Downloads

2

2

291

990439

428

94909625

1

327889938

103
Files
File | Size | Format | Downloads |
---|---|---|---|
124.pdf | 731.35 kB | Adobe PDF | 423790829 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.